Concentration at sub-manifolds for an elliptic Dirichlet problem near high critical exponents

Shengbing Deng, Fethi Mahmoudi, Monica Musso

Research output: Contribution to journalArticle

10 Downloads (Pure)

Abstract

Let Ω be an open bounded domain in Rn with smooth boundary ∂Ω. We consider the equation ∆u + u n−k+2 n−k−2−ε = 0 in Ω, under zero Dirichlet boundary condition, where ε is a small positive parameter. We assume that there is a k-dimensional closed, embedded minimal sub-manifold K of ∂Ω, which is non-degenerate, and along which a certain weighted average of sectional curvatures of ∂Ω is negative. Under these assumptions, we prove existence of a sequence ε = εj and a solution uε which concentrate along K, as ε → 0+, in the sense that |∇uε|2 * S n−k 2 n−k δK as ε → 0 where δK stands for the Dirac measure supported on K and Sn−k is an explicit positive constant. This result generalizes the one obtained in [17], where the case k = 1 is considered.

Original languageEnglish
Pages (from-to)379-415
Number of pages37
JournalProceedings of the London Mathematical Society
Volume118
Issue number2
Early online date2 Aug 2018
DOIs
Publication statusPublished - 1 Feb 2019

    Fingerprint

Keywords

  • 35B40
  • 35J10
  • 35J61
  • 58C15 (primary)

ASJC Scopus subject areas

  • Mathematics(all)

Cite this